# SDR DALA2016102307514

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,423 hours, 49,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPPORTUNITY INSPECTION, BS 1429 SKIN SPLICE.  SPLICE DOUBLER CRACKED RBL 10".  COMPLIED WITH PRI 551376-14 REV ORIGINAL, AND ER/A 551376-14 REV ORIGINAL.
